Childhood Diseases

Question
Posted by: Anon | 2008/09/10

Q.

Thrush

Is there a quick remedy?

My son has severe thrush and nappy rash due to too strong antibiotics (Augmentum) given to him. He is 2 years old.

Pead recommended I use Nystatin and Antipeol. Mixed.

Just want to know if there is not a quicker rememdy....

Expert's Reply

A.

Paediatrician

In addition to the Nystatin cream you are applying to your son's nappy rash, you must also give him Nystatin oral solution 1ml 4 times aday for 5 days by mouth. He should also take a probiotic such as Reuteri infant drops 1ml daily for 10 days.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.